# SDR DJSR201912104001

- Difficulty date: November 14, 2019
- Submitted: December 10, 2019
- Operation: General aviation
- Filed by: IFL Group Inc, repair station DJSR211D
- Aircraft: N511FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 122
- Aircraft time: 18,894 hours, 13,587 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Ww Overheat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL OVERHEAT LIGHT CAME ON WITHOUT AUDIBLE ALERT AFTER PUTTING LANDING GEAR DOWN ON FINAL.  LANDED THE AIRCRAFT, ASKED TOWER IF THEY SAW SMOKE (WHICH THEY DID NOT), PULLED OFF TO THE NEAREST RAMP AND ASKED FOR EMERGENCY SERVICES. CREW EVACUATED AIRCRAFT, NO INDICATION OF AN EXTERNAL FIRE WAS NOTED.
